# SDR 2007UALA03082

- Difficulty date: August 8, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 28,858 hours, 11,358 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT LOST 1 AND 2 FAC ON TAKEOFF.  CREW RAN ECAM AND BOTH CAME BACK.  UNABLE TO DUPLICATE PROBLEM SINCE FIRST REPORT.  NO REPEATS.
